# SDR C2XA07BT005

- Difficulty date: January 16, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 20,255 hours, 15,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B1227
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,802 hours, 4,443 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE/ROUTINE CHECK, FOUND EMERGENCY LIGHT FWD AISLE STRIP INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY NR 2 IAW EMB-145 AMM 33-50-04.  OPS CHECK GOOD.
